# SDR DALA2021123008167

- Difficulty date: December 28, 2021
- Submitted: December 30, 2021
- Operation: Air carrier
- Aircraft: N802NW
- Make and model: Airbus A330-323
- Aircraft serial: 0533
- Aircraft time: 79,642 hours, 10,550 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3302 CEILING O2 PANEL. CORRECTIVE ACTION: MASKS DID NO DEPLOY. RESECURRED PANEL PER A330 AMM 25-23. (2067097)
